# SDR DALA2017072605704

- Difficulty date: July 25, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 76,124 hours, 58,812 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATE HOLES AND TOOL DAMAGE ON THE FUEL TANK ACCESS  PANEL.  THE ACCESS PANEL WAS REPLACED IAW SRM 51-22-2A, PAR 6.
